Jump to content

Photo
Antibiotics

Fatigue On Bactrim And Other Antibiotics--Solutions?

bactrim side effects fatigue

1 reply to this topic

#1 bizz

bizz

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 136
    Likes: 6
About Me
  • Gender:Female
  • Joined: 17-June 10

Posted 06 July 2014 - 03:30 PM

I am an anemic that drinks copious amounts of coffee, is moderately active, and takes iron OTC. I just started taking 100 mg Bactrim after 200 mg Doxycycline. Part of the reason I'm so tired is the heat, but I've noticed in general that my energy has gone down severely. 

 

Is this going to stop at some point? What can I do? (I can't take a b-complex because I've noticed biotin and all supplements have broken me out for probably the last two years.) 



#2 real acnekillerz

real acnekillerz

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 3
About Me
  • Joined: 16-January 14

Posted 07 July 2014 - 10:25 PM

Hello those 2 antibiotics you have recently taken can cause major fatigue.i was borderline anemic those 2 caused me alot of extra fatigue.i would go with either ceftin,or vantin. these 2 cephalosporin antibiotics are great for acne and tend not to cause any fatigue.dont accept a prescription for cephalexin although great for acne can cause major fatigue:it did for me.you can try duricef too but in my opinion from personal experience ceftin and vantin are best.i would also delve further into anemia as internal bleeding unknown b12 tests kidney evaluation etc.. good luck to you




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users